# SDR SWAA2021071278890

- Difficulty date: May 31, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER SUPPORT ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. ; / [01] INSTALLED EWIS PROCTECTION AT REPAIR AREA PER AMM 20-60-07; AND REMOVED FASTENERS PER SRM 51-40-02-0G-0; [02] VERIFIED ITEM 1; [03] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM57-101-10-2R-5; -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB # 533544; -2 SPLICE ANGLE FABRICATED IN ACCORDANCE WITH SRM57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHFAB-101-355 JOB # 539866; [04] CORRECTED TYPO SHOULD READ SRM 57-10-10-2R-5 NOT 57-101; [05] VERIFIED; [06] REMOVED DAMAGED AREA IAW SRM 57-10-10-2R-5.; [07] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5 [13] VERIFIED LOCATED AND DRILLED REPAIR PARTS (FILLER AND DOUBLER );APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS AND REPAIR AREA AT BS 663 LBL 6-18.IAW SRM 57-10-10-2R-5. OK TO INSTALL; [14] INSTALLED REPAIR PARTS FILLER AND DOUBLER AT BS 663 LBL 6-18 WL 164 IAW SRM 57-10-10-2R-5; [15] VERIFIED INSTALLED REPAIR PARTS FILLER AND DOUBLER AT BS 663 LBL 6-18 WL 164 IAW SRM 57-10-10-2R-5; R
